# SDR QXEA0201656

- Difficulty date: October 4, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Corroded
- Location: Atc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT SURFACE CORROSION ON FUSELAGE BELOW ATC ANTENNA. REPAIRED IAW DHC-8 SRM 51-20-16. AND SRM 51-20-11.
